# SDR FDKA200609251

- Difficulty date: September 7, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 11,307 hours, 10,653 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6113 PNS.  AILERON SYSTEM 2 INOPERATIVE EICAS MESSAGE.  MX RESET WITH THE CREW AND MESSAGE CLEARED.
